Riesz means of the counting function of the Laplace operator on compact manifolds of non-positive curvature

Mroz, K and Strohmaier, A orcid.org/0000-0002-8446-3840 (2016) Riesz means of the counting function of the Laplace operator on compact manifolds of non-positive curvature. Journal of Spectral Theory, 6 (3). pp. 629-642. ISSN 1664-039X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2016, EMS. This is an author produced version of a paper published in Journal of Spectral Theory. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Counting function, Riesz means, Weyl’s asymptotic
Dates:
  • Published: 2016
  • Accepted: 5 February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Feb 2017 12:04
Last Modified: 27 Jan 2018 18:06
Published Version: https://doi.org/10.4171/JST/134
Status: Published
Publisher: European Mathematical Society
Identification Number: 10.4171/JST/134
Open Archives Initiative ID (OAI ID):

Export

Statistics